# SDR AWXA200500448

- Difficulty date: March 12, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 58,649 hours, 31,864 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645160A
- Condition: Delaminated
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-05 CHECK FOUND THE UPPER SURFACE OF THE NR 7 SPOILER DELAMINATED BETWEEN WS 366 AND WS 368 RT.  MAINTENANCE REMOVED DELAMINATED AREA OF NR 7 SPOILER UPPER SURFACE SKIN; FABRICATED A FILLER AND DOUBLER; BONDED REPAIR PARTS TO SPOILER IAW B737-300 SRM 51-70-10 FIG 31.
